# SDR TWAA0017403

- Difficulty date: October 19, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE FWD CABIN, THE FLOOR MEMBRANE HAD CORRODED AND WORN AT STA 160 TO 200, LBL 44 INCHES.  REMOVED MEMBRANE AND FABRICATED NEW PART PER DRAWING AA9910078 AND SRM 51-30-3.  INSTALLED PER SRM 51-30-0 AND 51-10-4 OF SRM.
